Alert archive / Georgia / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 55, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 3, 2024, 4:11 AM EDT for 4 counties in Georgia. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2024, 4:11 AM EDT (08:11 UTC)
- Expired
- Apr 3, 2024, 4:29 AM EDT
- In force
- 18 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Hancock County, GA, Taliaferro County, GA, Warren County, GA, Wilkes County, GA
The radar
The Robins AFB radar (KJGX), 125 km from the middle of the area, began a volume at 08:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 1:00 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.2 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 86 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 1399 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
151
WUUS52 KFFC 030811
SVRFFC
GAC141-265-301-317-030900-
/O.NEW.KFFC.SV.W.0055.240403T0811Z-240403T0900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
411 AM EDT Wed Apr 3 2024
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northwestern Warren County in east central Georgia...
North central Hancock County in east central Georgia...
Taliaferro County in east central Georgia...
Southeastern Wilkes County in east central Georgia...
* Until 500 AM EDT.
* At 411 AM EDT, a severe thunderstorm was located over Aonia, or
near Washington, moving northeast at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Washington, Crawfordville, Norwood, Sharon, Camak, Springfield,
Ficklin, Cadley, Lundberg, Metasville, Holliday Park, Aonia,
Powelton, Barnett, Rocky Creek Fire Dept., Mesena, Raytown,
Alexander Stephens Park, and Sandy Cross.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
A Tornado Watch remains in effect until 800 AM EDT for east central
Georgia.
&&
LAT...LON 3364 8248 3366 8251 3365 8252 3364 8256
3365 8258 3363 8258 3364 8259 3363 8262
3362 8263 3361 8265 3346 8259 3343 8257
3341 8304 3368 8284 3378 8257
TIME...MOT...LOC 0811Z 243DEG 57KT 3370 8265
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
799
WWUS52 KFFC 030829
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
429 AM EDT Wed Apr 3 2024
GAC141-265-301-317-030839-
/O.CAN.KFFC.SV.W.0055.000000T0000Z-240403T0900Z/
Warren GA-Hancock GA-Taliaferro GA-Wilkes GA-
429 AM EDT Wed Apr 3 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WARREN...NORTH
CENTRAL HANCOCK...TALIAFERRO AND SOUTHEASTERN WILKES COUNTIES IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 AM EDT for east central
Georgia.
&&
LAT...LON 3364 8248 3366 8251 3365 8252 3364 8256
3365 8258 3363 8258 3364 8259 3363 8262
3362 8263 3361 8265 3346 8259 3343 8257
3341 8304 3368 8284 3378 8257
TIME...MOT...LOC 0829Z 243DEG 57KT 3384 8233
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 3:45 AM EDT, 26 minutes earlier.
Area forecast discussion, Apr 3, 3:45 AM EDT, 26 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 345 AM EDT Wed Apr 3 2024 ...Morning Area Forecast Discussion... .SHORT TERM... (Today through Thursday Night/Early Friday Morning) Issued at 342 AM EDT Wed Apr 3 2024 Cold front is currently moving through portions of NW GA early this morning. The front was earlier denoted by the back edge of the precipitation shield, but still slowly moving through far NW GA. Ahead of the front, a widespread area of showers and thunderstorms continues to move through portions of central Georgia. The back edge of the precipitation should clear the far SE CWA around or just before 12Z this morning. Convection ahead of the front has begun to organize a bit better in the last hour or so. Will continue having to monitor the activity for severe thunderstorms until it clears the CWA. Good surge of dewpoints ahead of the front has allowed for surface instability to linger into the overnight hours. In addition, the mid level lapse rates remain steep with good shear still available within the warm sector. The low level jet is also progged to strengthen overnight as the activity approaches the GA/SC border. The main severe weather hazards will be damaging wind gusts, large hail and brief tornadoes. With the transition of the convection from more of a line to a widespread area, locally heavy rainfall has also become a concern. Where storms repeatedly move this morning, localized flooding will be possible. A strong mid level disturbance will move through northern GA today. This feature could help provide just enough lift for isold/sct shra right along the GA/NC/TN border. Will have to monitor a little further southward, but chances are too small to mention. However, the feature will likely lend to some sct-bkn cu this afternoon. Will also have to watch a secondary mid level disturbance that moves through Thursday into Thursday night. This system could end up squeezing out any moisture in the atmos. Temps in the highest elevations of the NE mtns could be cold enough for a rasn mix, but in the lower elevations, all rain is expected. Precip chances remain 20 to 25 percent at most at this time. Speaking of the temperatures, a much colder airmass will settle across the CWA through Friday morning. Min T values overnight will average around 2 to 5 degrees below normal while Thu Night/Fri Morn MinT values will average 5 to 10 degrees below normal. Not confident enough to issue any frost headlines for tonight at this time. For now, winds remain elevated enough for some mixing and clouds will likely in place across areas that dip into the middle 30s tonight/early Friday morning. MinT values could end up being a few degrees warmer than currently forecast. Winds remain elevated for Thu night/Fri morning also. Cloud cover is also expected to be an issue. Cold air advection alone could however produce temps in the lower to middle 30s across far NE portions of the state...but again values could end up being higher than currently forecast. NListemaa && .LONG TERM... (Friday Afternoon through Tuesday) Issued at 342 AM EDT Wed Apr 3 2024 The forecast will remain mostly dry NW flow aloft should remain in place through the latter half of the weekend before going zonal. Slight ridging aloft could build by the middle of the week. At the surface, high pressure ridge will be situated just to the west of the CWA through the weekend but slowly drift eastward through the weekend. Ridging should move offshore by late Sunday/early Monday. Southerly flow off of the GOMEX will slowly start the moisture return by the early part of next week. The potential for frost and temperatures into the middle 30s will continue into Sunday morning, especially for the northern half of the CWA. NListemaa && .AVIATION... (06Z TAFS) Issued at 132 AM EDT Wed Apr 3 2024 Line of shra/tsra should clear ATL between 07-08Z. Some lingering shra possible through around 09-10Z. Some patchy IFR cigs are possible and could go bkn for a brief period of time, but confidence is low. Clouds should begin to break by late morning,early afternoon. Winds will turn more westerly behind the line and become gusty. //ATL Confidence...06Z Update... Med confidence all elements. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 63 42 58 38 / 10 10 0 0 Atlanta 61 43 58 39 / 10 10 0 0 Blairsville 55 36 48 32 / 30 20 20 0 Cartersville 61 39 56 35 / 20 10 0 0 Columbus 67 45 66 42 / 10 0 0 0 Gainesville 60 42 55 38 / 20 10 0 0 Macon 68 44 65 41 / 20 0 0 0 Rome 62 42 57 36 / 30 10 0 0 Peachtree City 63 42 61 38 / 10 10 0 0 Vidalia 72 48 67 45 / 60 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...NListemaa LONG TERM....NListemaa AVIATION...NListemaa
Hazardous weather outlook, Apr 2, 8:16 PM EDT, 7 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 816 PM EDT Tue Apr 2 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-040030- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 816 PM EDT Tue Apr 2 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... A Tornado Watch is in effect for much of northwest and west Georgia through 3 AM EDT. Showers and thunderstorms will increase into the overnight hours, some of which are expected to become severe. Damaging wind gusts, tornadoes, and large hail are possible through early Wednesday morning before ending from west to east. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Areas of frost are possible across portions of north Georgia Thursday, Friday and Saturday mornings. The potential for frost is highest north of the Interstate 20 corridor. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for tonight. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, Apr 3, 2:12 AM EDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
212 AM EDT Wed Apr 3 2024
GAZ046>048-057-030700-
Walton GA-Rockdale GA-Newton GA-Henry GA-
212 AM EDT Wed Apr 3 2024
...A strong thunderstorm will impact portions of southeastern
Rockdale, central Henry, southwestern Walton and Newton Counties
through 300 AM EDT...
At 212 AM EDT, a strong thunderstorm was over McDonough, moving
northeast at 50 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
McDonough, Conyers, Covington, Social Circle, Oxford, Porterdale,
Newborn, Mansfield, Georgia International Horse Park, Blacksville,
Ola, Magnet, Almon, Starrsville, Brick Store, Gum Creek, Flippen,
Kelleytown, Oak Hill, and Rocky Plains.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until 300 AM EDT for north central
Georgia.
&&
LAT...LON 3338 8419 3345 8423 3374 8387 3367 8372
3352 8369
TIME...MOT...LOC 0612Z 237DEG 43KT 3345 8413
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 3, 2:15 AM EDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
215 AM EDT Wed Apr 3 2024
GAZ054>057-067-068-070-030700-
Fayette GA-Lamar GA-Clayton GA-Spalding GA-Meriwether GA-Pike GA-
Henry GA-
215 AM EDT Wed Apr 3 2024
...A strong thunderstorm will impact portions of Spalding,
southeastern Fayette, northeastern Meriwether, northern Pike,
southwestern Henry, southern Clayton and northwestern Lamar Counties
through 300 AM EDT...
At 215 AM EDT, a strong thunderstorm was near Imlac, or near
Greenville, moving northeast at 65 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Griffin, Zebulon, Greenville, Hampton, Brooks, Williamson, Orchard
Hill, Woolsey, Sunny Side, Gay, East Griffin, Concord, Hilltop,
Walker Mill, Hollonville, Rover, Highland Mills, Towalaga,
Experiment, and Birdie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until 300 AM EDT for north central
and west central Georgia.
&&
LAT...LON 3322 8457 3322 8451 3328 8450 3341 8434
3330 8415 3318 8412 3296 8469 3307 8476
TIME...MOT...LOC 0615Z 239DEG 55KT 3305 8463
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 3, 3:17 AM EDT, 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
317 AM EDT Wed Apr 3 2024
GAZ080-091>095-102>105-030745-
Macon GA-Schley GA-Peach GA-Stewart GA-Dooly GA-Taylor GA-Sumter GA-
Marion GA-Houston GA-Webster GA-
317 AM EDT Wed Apr 3 2024
...Strong thunderstorms will impact portions of Macon, southern
Marion, northwestern Dooly, southeastern Stewart, Webster,
southeastern Peach, southwestern Houston, Schley, Sumter and south
central Taylor Counties through 345 AM EDT...
At 317 AM EDT, a line of strong thunderstorms was along a line
extending from Rupert to near Brooklyn to near Sanford, and moving
east at 55 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Americus, Perry, Lumpkin, Ellaville, Oglethorpe, Preston, Montezuma,
Richland, Marshallville, Plains, Byromville, Ideal, Andersonville,
Dooling, Weston, Sumter, Putnam, Seminole, Houston Lake, and New Era.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Tornado Watch remains in effect until 400 AM EDT for west central
Georgia. A Tornado Watch also remains in effect until 800 AM EDT for
central and west central Georgia.
&&
LAT...LON 3197 8444 3192 8446 3192 8491 3195 8496
3197 8495 3198 8497 3246 8426 3253 8361
3218 8390 3191 8421 3192 8434 3187 8434
TIME...MOT...LOC 0717Z 260DEG 48KT 3243 8426 3215 8466 3192 8500
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 3, 3:36 AM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
336 AM EDT Wed Apr 3 2024
GAZ060-061-072-073-082>084-030815-
Wilkinson GA-Putnam GA-Baldwin GA-Bibb GA-Hancock GA-Jones GA-
Twiggs GA-
336 AM EDT Wed Apr 3 2024
...A strong thunderstorm will impact portions of northwestern
Wilkinson, Baldwin, central Bibb, north central Twiggs, south central
Putnam, west central Hancock and eastern Jones Counties through 415
AM EDT...
At 336 AM EDT, a strong thunderstorm was over Postell, or near Gray,
moving northeast at 65 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Macon, Milledgeville, Gray, Gordon, Ivey, McIntyre, Payne, Payne
City, Midway-Hardwick, Meriwether, Postell, Bradley, Allenwood,
Mountain Springs, Griswoldville, Plant Harlee Branch, Wesleyan,
Hardwick, Browns Crossing, and Ethridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Tornado Watch remains in effect until 400 AM EDT for central
Georgia. A Tornado Watch also remains in effect until 800 AM EDT for
central and east central Georgia.
&&
LAT...LON 3277 8381 3316 8347 3328 8314 3286 8320
TIME...MOT...LOC 0736Z 243DEG 57KT 3291 8355
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 3, 3:47 AM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
347 AM EDT Wed Apr 3 2024
GAZ083-092>096-102>107-030815-
Macon GA-Schley GA-Peach GA-Stewart GA-Crisp GA-Dooly GA-Sumter GA-
Houston GA-Bleckley GA-Webster GA-Twiggs GA-Pulaski GA-
347 AM EDT Wed Apr 3 2024
...Strong thunderstorms will impact portions of Macon, northwestern
Pulaski, southern Twiggs, Dooly, central Bleckley, southeastern
Stewart, southern Webster, southeastern Peach, Houston, southeastern
Schley, Sumter and northwestern Crisp Counties through 415 AM EDT...
At 346 AM EDT, a line of strong thunderstorms was along a line
extending from near Miami Valley to near Ellaville to near Troutman,
and moving east at 50 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Americus, Perry, Cochran, Hawkinsville, Vienna, Ellaville,
Oglethorpe, Preston, Warner Robins, Unadilla, Montezuma,
Marshallville, Plains, Byromville, Pinehurst, Leslie, Andersonville,
Lilly, De Soto, and Dooling.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Tornado Watch remains in effect until 400 AM EDT for west central
Georgia. A Tornado Watch also remains in effect until 800 AM EDT for
central and west central Georgia.
&&
LAT...LON 3197 8444 3192 8446 3192 8474 3219 8436
3254 8381 3255 8321 3252 8319 3191 8393
3192 8434 3187 8434
TIME...MOT...LOC 0746Z 263DEG 44KT 3251 8381 3220 8429 3191 8471
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 3, 3:47 AM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
347 AM EDT Wed Apr 3 2024
GAZ083-092>096-103>109-030830-
Peach GA-Crisp GA-Wilcox GA-Dodge GA-Twiggs GA-Pulaski GA-Macon GA-
Schley GA-Dooly GA-Sumter GA-Houston GA-Bleckley GA-Webster GA-
347 AM EDT Wed Apr 3 2024
...A strong thunderstorm will impact portions of northwestern Dodge,
Houston, Sumter, Crisp, central Macon, Pulaski, south central Twiggs,
western Wilcox, Dooly, Bleckley, southeastern Webster, south central
Peach and southeastern Schley Counties through 430 AM EDT...
At 347 AM EDT, a strong thunderstorm was near Ellaville, moving
northeast at 50 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Americus, Perry, Cordele, Cochran, Hawkinsville, Vienna, Oglethorpe,
Unadilla, Montezuma, Marshallville, Rochelle, Plains, Arabi,
Byromville, Pineview, Pinehurst, Leslie, Pitts, Andersonville, and
Lilly.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Tornado Watch remains in effect until 400 AM EDT for west central
Georgia. A Tornado Watch also remains in effect until 800 AM EDT for
central and west central Georgia.
&&
LAT...LON 3182 8385 3184 8386 3185 8394 3191 8392
3192 8434 3189 8434 3190 8437 3197 8444
3192 8446 3194 8462 3249 8388 3252 8320
3185 8349 3185 8361 3180 8361 3180 8380
TIME...MOT...LOC 0747Z 243DEG 44KT 3223 8425
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 9:46 PM EDT | Special Weather Statement | FFC | Coweta, Heard | 44 min |
| Apr 2, 10:56 PM EDT | Special Weather Statement | FFC | Catoosa, Dade | 49 min |
| Apr 2, 11:49 PM EDT | Special Weather Statement | FFC | Rockdale, Walton | 41 min |
| Apr 2, 11:52 PM EDT | Tornado Warning | FFC | Rockdale | 20 min |
| Apr 3, 12:01 AM EDT | Tornado Warning | FFC | Newton, Rockdale, Walton | 26 min |
| Apr 3, 12:10 AM EDT | Severe Thunderstorm Warning | FFC | Newton, Walton | 18 min |
| Apr 3, 12:21 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Morgan, Oconee, Oglethorpe and 1 more | 39 min |
| Apr 3, 12:41 AM EDT | Severe Thunderstorm Warning | FFC | Clarke, Madison, Oglethorpe | 49 min |
| Apr 3, 12:55 AM EDT | Special Weather Statement | FFC | Heard | 50 min |
| Apr 3, 1:14 AM EDT | Special Weather Statement | FFC | Clayton, Coweta, Douglas, Fayette, Fulton | 46 min |
| Apr 3, 1:17 AM EDT | Flash Flood Warning | FFC | Clayton, DeKalb, Douglas, Fayette, Fulton, Gwinnett and 4 more | 6 hr |
| Apr 3, 1:19 AM EDT | Flash Flood Warning | FFC | Carroll, Coweta, Douglas, Fayette, Fulton, Heard and 2 more | 6 hr |
| Apr 3, 1:28 AM EDT | Special Weather Statement | FFC | Meriwether, Troup | 47 min |
| Apr 3, 2:03 AM EDT | Special Weather Statement | FFC | Harris, Muscogee, Talbot, Upson | 42 min |
| Apr 3, 2:12 AM EDT | Special Weather Statement | FFC | Henry, Newton | 48 min |
| Apr 3, 2:15 AM EDT | Special Weather Statement | FFC | Meriwether, Pike, Spalding | 45 min |
| Apr 3, 2:28 AM EDT | Severe Thunderstorm Warning | FFC | Morgan, Newton, Walton | 47 min |
| Apr 3, 2:48 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee, Oglethorpe | 42 min |
| Apr 3, 2:50 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Chattahoochee, Crawford, Houston, Macon, Marion and 3 more | 40 min |
| Apr 3, 3:01 AM EDT | Tornado Warning | FFC | Greene, Oglethorpe, Taliaferro, Wilkes | 44 min |
| Apr 3, 3:17 AM EDT | Special Weather Statement | FFC | Macon, Schley, Sumter, Webster | 28 min |
| Apr 3, 3:25 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Bleckley, Crawford, Houston, Macon, Peach and 3 more | 50 min |
| Apr 3, 3:28 AM EDT | Tornado Warning | FFC | Wilkes | 29 min |
| Apr 3, 3:36 AM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jones | 39 min |
| Apr 3, 3:39 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Taliaferro, Warren, Wilkes | 34 min |
| Apr 3, 3:42 AM EDT | Tornado Warning | FFC | Houston, Laurens, Peach, Twiggs, Wilkinson | 34 min |
| Apr 3, 3:47 AM EDT | Special Weather Statement | FFC | Bleckley, Crisp, Dooly, Houston, Macon, Pulaski and 1 more | 43 min |
| Apr 3, 3:47 AM EDT | Special Weather Statement | FFC | Bleckley, Dooly, Houston, Macon, Sumter, Webster | 28 min |
| Apr 3, 3:54 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Washington, Wilkinson | 26 min |
| Apr 3, 4:20 AM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 40 min |
| Apr 3, 4:29 AM EDT | Special Weather Statement | FFC | Washington | 31 min |
| Apr 3, 4:44 AM EDT | Tornado Warning | FFC | Crisp, Dooly, Sumter | 24 min |
| Apr 3, 5:02 AM EDT | Special Weather Statement | FFC | Johnson | 28 min |
| Apr 3, 5:06 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Crisp, Dodge, Dooly, Pulaski, Wilcox | 39 min |
| Apr 3, 5:34 AM EDT | Special Weather Statement | FFC | Emanuel, Laurens, Treutlen | 26 min |
| Apr 3, 5:52 AM EDT | Tornado Warning | FFC | Dodge, Laurens, Telfair, Wheeler | 23 min |
| Apr 3, 6:23 AM EDT | Tornado Warning | FFC | Telfair, Wheeler | 26 min |
| Apr 3, 7:46 AM EDT | Special Weather Statement | FFC | Toombs | 29 min |
| Apr 3, 7:51 AM EDT | Special Weather Statement | FFC | Telfair | 24 min |
| Apr 3, 8:03 AM EDT | Special Weather Statement | FFC | Montgomery, Toombs, Wheeler | 27 min |
| Apr 3, 8:22 AM EDT | Special Weather Statement | FFC | Jefferson | 23 min |
| Apr 3, 8:22 AM EDT | Special Weather Statement | FFC | Jefferson | 38 min |
| Apr 3, 11:58 AM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 45 hr |
| Apr 3, 4:52 PM EDT | River Flood Warning | FFC | Coweta, Fayette, Spalding | 9 hr |
| Apr 3, 7:05 PM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 12 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.